Follow
Neil R Hoffman
Neil R Hoffman
Verified email at okstate.edu - Homepage
Title
Cited by
Cited by
Year
Differential geometry of manifolds with density
I Corwin
Rose-Hulman Undergraduate Mathematics Journal 7 (1), 2, 2006
822006
Verified computations for hyperbolic 3-manifolds
N Hoffman, K Ichihara, M Kashiwagi, H Masai, S Oishi, A Takayasu
Experimental Mathematics 25 (1), 66-78, 2016
452016
Double bubbles in Gauss space and spheres
J Corneli, I Corwin, S Hurder, V Sesum, Y Xu, E Adams, D Davis, M Lee, ...
Houston J. Math 34 (1), 181-204, 2008
332008
The 3D-index and normal surfaces
S Garoufalidis, CD Hodgson, NR Hoffman, JH Rubinstein
Illinois Journal of Mathematics 60 (1), 289-352, 2016
242016
Asymmetric hyperbolic L-spaces, Heegaard genus, and Dehn filling
NM Dunfield, NR Hoffman, JE Licata
arXiv preprint arXiv:1407.7827, 2014
232014
Double bubbles in and
J Corneli, N Hoffman, P Holt, G Lee, N Leger, S Moseley, E Schoenfeld
arXiv preprint arXiv:0811.3413, 2008
152008
The big Dehn surgery graph and the link of 𝑆³
N Hoffman, G Walsh
Proceedings of the American Mathematical Society, Series B 2 (2), 17-34, 2015
132015
Commensurability classes containing three knot complements
N Hoffman
Algebraic & Geometric Topology 10 (2), 663-677, 2010
132010
On knot complements that decompose into regular ideal dodecahedra
NR Hoffman
Geometriae Dedicata 173 (1), 299-308, 2014
112014
Null-homologous exotic surfaces in 4–manifolds
NR Hoffman, NS Sunukjian
Algebraic & Geometric Topology 20 (5), 2677-2685, 2020
9*2020
Small knot complements, exceptional surgeries and hidden symmetries
NR Hoffman
Algebraic & Geometric Topology 14 (6), 3227-3258, 2015
82015
The Poincare homology sphere, lens space surgeries, and some knots with tunnel number two
KL Baker, NR Hoffman
arXiv preprint arXiv:1504.06682, 2015
7*2015
Cusp types of quotients of hyperbolic knot complements
N Hoffman
Proceedings of the American Mathematical Society, Series B 9 (32), 336-350, 2022
52022
Geometry of planar surfaces and exceptional fillings
NR Hoffman, JS Purcell
Bulletin of the London Mathematical Society 49 (2), 185-201, 2017
52017
On manifolds with multiple lens space fillings
KL Baker, BG Doleshal, N Hoffman
Boletín de la Sociedad Matemática Mexicana 20, 405-447, 2014
52014
On the complexity of cusped non-hyperbolicity
R Haraway III, NR Hoffman
arXiv preprint arXiv:1907.01675, 2019
42019
Infinitely many virtual geometric triangulations
D Futer, E Hamilton, NR Hoffman
Journal of Topology 15 (4), 2352-2388, 2022
32022
Symmetries and hidden symmetries of (𝜖, dL)–twisted knot complements
NR Hoffman, C Millichap, W Worden
Algebraic & Geometric Topology 22 (2), 601-656, 2022
32022
Jointly primitive knots and surgeries between lens spaces
KL Baker, NR Hoffman, JE Licata
arXiv preprint arXiv:1904.03268, 2019
32019
Dehn surgery and hyperbolic knot complements without hidden symmetries
E Chesebro, J DeBlois, N R Hoffman, C Millichap, P Mondal, W Worden
International Mathematics Research Notices 2023 (6), 5293-5351, 2023
22023
The system can't perform the operation now. Try again later.
Articles 1–20